# SDR ALGA2014082433384

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N881AL
- Make and model: Skrsky S76C
- Aircraft serial: 760673
- Engine: Tmeca ARRIEL2S2
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Flight Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UPON PICKUP TO A HOVER BINDING WAS FELT IN THE CYCLIC FLIGHT CONTROL SYS.  ACFT WAS LANDED & THE BINDING CONDITION WAS CONFIRMED BY THE COPILOT.  ACFT WAS GND TAXIED TO PARKING.  IDLER LINK IN FLIGHT CONTROL SYS WAS FOUND TO HAVE WORN BEARING.  IDLER LINK WAS REMOVED & SERVICEABLE IDLER LINK WAS INSTALLED.
